# SDR DALA2025052704045

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 12,392 hours, 5,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Sheared
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EQUIPMENT, EOAM, PASSENGER SVC DOOR P/N C01519620-009 AIR SERVICING VALVE SHEARED OFF. REMOVED AFT PASSENGER SVC DOOR EOAM P/N C01519620-009 S/N FR0469 IAW A220 AMP 52-12-08. REMOVED AND INSTALLED APD RAIN COVER IAW A220 AMP 52-00-00, REQUIRES SEALANT. L.MORENO 2070175. OK TO INSTALL EOAM REF 52-12-08-01AAA-720A-A QC 5359. INSTALLED AFT PASSENGER EOAM SVC DOOR. (LP# 0982152)
